# SDR SWAA2021051291219

- Difficulty date: June 9, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD VERT FIN CLOSURE SKATE ANGLE IS CHAFED / REMOVED & REPLACED LT FWD; VERT FIN CLOSURE (SKATE) ANGLE IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; 51-40-08-0G-0 DWG #'S 147A0030 & 147A0070. RESTORED DECORATIVE FINISH ON NEW SKATE ANGLE IAW AMM 51-21-99-300-801 56304U 10JUN20 AND SOPM 20-44-01 56304U 10JUN20
